# SDR USAA010171

- Difficulty date: February 2, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rudder
- Part time: 40,839 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN WORN .25 INCH BY .5 INCH THROUGH 4 PLIES, RUDDER STATION 0.0 RT SIDE LEADING EDGE.  STEP SAND INSTALLED 6 LAY OF CLOTH CURED 200-230 FINISHED PER APPEAR MN PER EA 70006 AND SRM 51-70-17.  (M)
